Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Losing concentration during exam. Suggest medicine to calm nerves without causing sluggishness

I need to lessen my anxiety during exam. During the exam, I often lose my concentration and take more time to read and think. At the same time, I need to avoid sluggishness. Please suggest needed medicine to make my nerve calm. [I need the medicine for temporary purpose only and without feeling sleepy.] I can be contacted at YYYY@YYYY Many Thanks. Rubi
Asked On : Tue, 13 Nov 2012
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Take Ciplar 10mg before exam. But remember to try it for 2-3 days in advance to see whether it suits you. Do check your BP before taking it.
Answered: Fri, 16 Nov 2012
I find this answer helpful
  User's Response
Hi Rubi,
I think before starting any medical treatment it should be clear that symptoms are due to specific anxiety disorder or physical problem. Medication do not cure anxiety bot keep them under control. i think you are student and how much possible you should avoid anti depressive medicine due to there side effect. First or all you should maintain healthy life style, get enough sleep,good nutrition,exercise, some personal time,,thinking positively. There are some psychotherapy treatment like CBT(Congentive behaviorral therapy), Counseling should be done. Benzodiazpines also useful should take 30 minutes before exam start of exam. Dear do not take exam as a stress take it as your normal activity or as a hobby.
Answered: Tue, 13 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor